# SDR SWAA2021011233525

- Difficulty date: November 29, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Loose
- Location: Rt Ow Escape Rop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EMERGENCY HATCH ESCAPE ROPE UPPER CORNER VELCRO HAS BECOME UNGLUED.  RESECURED RT OVER WING EMERGENCY HATCH ESCAPE ROPE UPPER CORNER VELCRO, IAW B737 AMM 20-10-06-400-801.
